# SDR 2HGR2020030301

- Difficulty date: March 2, 2020
- Submitted: March 3, 2020
- Operation: General aviation
- Aircraft: N547TW
- Make and model: Cessna 525
- Aircraft serial: 5250547
- Aircraft time: 5,499 hours, 4,516 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Switch
- Part number: GIF540040
- Condition: Faulty
- Location: Fuel System
- Part time: 3,664 hours, 3,108 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER A NORMAL TAKEOFF FROM KCRQ HEADED TO KLAS, CREW NOTICED A LEFT SIDE “FUEL LOW LEVEL” CAUTION LIGHT ILLUMINATED AFTER CLIMBING. THE CREW JUST HAD FUEL IN THE PLANE BEFORE TAKEOFF AND THE FUEL GAUGES READ NORMAL. CREW FOLLOWED THE CHECK LIST PROCEDURES FOR “FUEL LOW LEVEL” BUT THE CAUTION LIGHT REMAINED ILLUMINATED. CREW INFORMED ATC THAT AIRCRAFT NEEDED TO RETURN AS A PRECAUTION.
